# SDR F3LA200800615

- Difficulty date: September 19, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO51321.  DURING C3 C CHECK INSPECTION NOTED THE L2 DOOR SILL AFT OTBD NUT PLATE HOLE WAS CORRODED.  MX CUT CORRODED AREA OUT OF THE SILL WEB, FABRICATED REPAIR FILLER AND INSTALLED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-73-00, 51-42-11 AND ENGINEERING AUTHORIZATION EA NR A9-53R-30617.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
